# SDR 07FDEA02851

- Difficulty date: August 13, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N262FE
- Make and model: Boeing 727233
- Aircraft serial: 21624
- Aircraft time: 49,571 hours, 30,392 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6519602
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK STA 1110-1122 LBL 1 WL 208 CENTER SEAT TRACK FLANGE HAS AREAS OF   CORROSION REMOVED CORROSION FROM SEAT TRACK AND FOUND TO BE OUT OF LIMITS ORIGINAL FLANGE WAS .100 THICKNESS AFTER REMOVAL .053 LEFT SO REMOVED SEAT TRACK FABRICATED NEW SEAT TRACK OUT OF MATERIAL 1520-792 AND REINSTALLED NEW SEAT TRACK AND INSTALLED ANGLES TO WEB AND TRACK, REF SRM'S 51-10-2, 51-10-6, 51-30-2, 51-10-5, 53-10-1, 53-10-2.
